# SDR DALA1210489202

- Difficulty date: February 7, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO COMPT DOOR JAMB FROM STA 389 - 427 FOUND AREAS CORRODED.  CORROSION FOUND OUT OF LIMITS OF MD 90 SRM 53-00-01.  CUT OUT DAMAGED LWR DOOR JAMB PER SRM 53-60-02.  FABRICATED REPAIR SPLICE AND PARTS.  INSTALLED REPAIR IAW MD-90 SRM 53-60-02.
